# SDR DALA2017072605702

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE LT WING SLAT PANELS 4 & 3 BOTH AT CENTER HINGES. THE SLAT PANELS WERE REPLACED.
